I was given 30 mg of Toradol (aka Ketorolac) as an anesthetic before surgery on Friday 8-22-14. When I woke in recovery I had a panic attack. That night I had a vivid dream that I had cancer and told my sister the next morning that I had cancer and I would be getting treatment. A weel later I am still having side effects such as asthenia, confusion, depression, euphoria, insomnia, nervousness, malaise, vertigo, tremors, stupor and somnolence. HELP! Please & Thank You!
None of that sounds like toradol. Maybe a different drug. Toradol I'd like IV advil. I'm sorry to hear you had this problem. I wish you well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2010 • 2 answers
Updated 28 Aug 2009 • 1 answerFAQ by Drugs.com
Updated 9 Nov 2009 • 1 answerFAQ by Drugs.com
Updated 2 Jun 2011 • 2 answers
Updated 18 May 2015 • 1 answer